# SDR SWAA2015110945884

- Difficulty date: November 5, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 31,805 hours, 14,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT EMER EXIT LIGHT LENS LOOSE.  R & R LENS IAW AMM.
